Mathematical Methods of Statistics
The journal Mathematical Methods of Statistics is dedicated to the mathematical foundations of statistical theory, presenting primarily research papers with complete proofs and occasionally survey papers on particular fields of statistics. The journal provides an outlet for research in advanced statistical methodology and for studies where such methodology is effectively used or which stimulate its further development. The journal covers all areas of mathematical statistics, provides a forum for research papers in advanced statistical methodology and for studies where such methodology is effectively used or which stimulate its further development.
Over fifty years ago Cramér's work put statistical methods on a firm mathematical basis and stimulated theoretical research on statistics . The journal is proudly named after Harald Cramér's famous treatise.
G. M. Nkiet (July 2017)
- Journal Title
- Mathematical Methods of Statistics
- Volume 16 / 2007 - Volume 26 / 2017
- Print ISSN
- Online ISSN
- Allerton Press
- Additional Links
To view the rest of this content please follow the download PDF link above.